Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2018 | Journal Article | IST-REx-ID: 284 | OA
Maps on probability measures preserving certain distances - a survey and some new results
D. Virosztek, Acta Scientiarum Mathematicarum (Szeged) 84 (2018) 65–80.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556 | OA
The free boundary Schur process and applications I
D. Betea, J. Bouttier, P. Nejjar, M. Vuletic, Annales Henri Poincare 19 (2018) 3663–3742.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 566 | OA
Local inhomogeneous circular law
J. Alt, L. Erdös, T.H. Krüger, Annals Applied Probability 28 (2018) 148–203.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971 | OA
Bounds on the norm of Wigner-type random matrices
L. Erdös, P. Mühlbacher, Random Matrices: Theory and Applications (2018).
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183 | OA View | Files available | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690 | OA
Local law and Tracy–Widom limit for sparse random matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 1012 | OA
Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues
L. Erdös, D.J. Schröder, International Mathematics Research Notices 2018 (2018) 3255–3298.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
Dyson equation and eigenvalue statistics of random matrices
J. Alt, Dyson Equation and Eigenvalue Statistics of Random Matrices, IST Austria, 2018.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 447 | OA
Fluctuations of the competition interface in presence of shocks
P. Ferrari, P. Nejjar, Revista Latino-Americana de Probabilidade e Estatística 9 (2017) 299–325.
View | Download Submitted Version (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications